# SDR HEEA967751

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Mis Repair
- Location: Bottom Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH INSERTS ON R//H FORWARD BOTTOM SIDE MISLOCATED AND 4 EACH INSERTS ON L/H AFT BOTTOM SIDE MISLOCATED.  TIME SINCE REPAIR 0:00.
